Posted by: Musa | 2012-08-31



I''m diebetes now I''m not perfoming in bed

Expert's Reply


Diabetes expert

Dear Musa
Erectile dysfunction is a common problem in diabetes, as diabetes can affect the blood and nerve supply to the genital area. If glucose levels are high, then suggest getting them better, as this can help. There are also drugs used for hypertension which can affect erectile function. Suggest seeing your doctor for an assessment to look at the drugs that you are on, and if nothing can be altered that will help, then to see a urologist. If there is nothing remediable, then there is medication which can be tried. If along with erectile dysfunction you also have low libido, then you should have your testosterone tested, as this can be low in up to 50% of patients, and can be replaced with a testosterone injection.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.